Esomeprazole



Related Terms: Omeprazole, Gastritis, Acid Reflux, Domperidone, Gerd, Gastroesophageal Reflux Disease, Pantoprazole

Recently Answered Questions


I am suffering from excessive belching for the last 5 years.Please help me diagnose my stomach problem.
Query: Hello doctor, I am a 29 year old male. I am suffering from excessive belching for the last 5 years. I have done endoscopy and the doctor suggested me acid reflux capsules Nexpro RD 20. I have been taking one capsule every morning before meal, but still I have excessive belching problem. Those capsul...  Read Full »
Dr. Vivek Chail
General Practitioner

Answer: Hi, Welcome to icliniq.com. You seem to have acidity. Please take Nexpro RD 20 (Esomeprazole) every day in the morning on empty stomach and do not eat or drink anything for the next 30 minutes. Diet should be less in spice and if you have to eat spicy food then please take curds after the meal. You ...  Read Full »
 
Normaxin tablet for bloating
Query: Hi doctor, I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin f...  Read Full »
Dr. Rajesh Kumar Padhan
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your problem. You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month. Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month. Please discon...  Read Full »
 
What is the medical treatment to cure antral erosions?
Query: Hello doctor,I am suffering from stomach issues from last one year. As per endoscopy report, I am suffering from antral erosions (scattered red erosions). It is resulting in a loss of appetite, stomach fullness, gastric troubles and incomplete evacuation. Kindly advice a proper medical treatment to ...  Read Full »
Dr. Mashfika N Alam
General Practitioner

Answer: Hello, Welcome to icliniq.com. In addition to a less spicy, fiber-rich diet, you need to take a course of tablet Esomeprazole 20 mg twice daily half an hour before meals for one month. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. If sy...  Read Full »
 
Pain in lower stomach with gas and burning sensation during urination. Kindly advise.
Query: Hello doctor, Pain in lower right stomach and gas passes many times a day. And some time low burning in urine. No fever or any other problem.  Read Full »
Dr. Sultan Zeb Khan
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Please drink a lot of water for the urinary problem. Take the following medications for the stomach problem. 1. Capsule Esomeprazole 40 mg once daily before breakfast for four weeks. 2. Tablet Mebeverine 135 mg thrice a day before meals for two weeks. 3. Tablet Rifax...  Read Full »
 
Please suggest treatment for indigestion and intestinal worms.
Query: Hello doctor, I am a 48 year old male, who is in good health. I have a long history of indigestion, mostly experienced as a pressure in the throat. About ten years ago, I had a clear endoscopy, and I took Nexium for six months and cut way back on alcohol drinking, which seemed to do the trick. I had...  Read Full »
Dr. Ramesh Kumar S
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached photo (attachment removed to protect patient identity). For dyspepsia and gastritis, I would suggest you take Nexium (Esomeprazole). Initially, take it 40 mg twice daily, however, if it is not relieved, doses can be increased to 80 mg twice a d...  Read Full »
 
Can cold and sinus problem aggravate my peptic ulcer symptoms?
Query: Hello doctor,I have been diagnosed with peptic ulcer four months back, and I was put on Omeprazole. I took it for three and a half weeks, but then due to horrendous side effects and the need for an H.pylori test, I stopped taking it for around 10 days. The H.pylori test came back negative. I was th...  Read Full »
Dr. Ramesh Kumar S
Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Most likely, your symptoms are aggravated by the sinus infection. As H.pylori is negative and you are responding to Lansoprazole, I do not think an urgent endoscopy is required. I would suggest you switch over to Nexium (Esomeprazole), initially take it 40 mg twice dai...  Read Full »
 
My dad has a bitter taste in the mouth every morning. What is causing it?
Query: Hello doctor, My father is 54 years old. He had a gallbladder surgery for gallstone removal 14 years ago. He takes medicines for BP and for hypothyroidism. His SGPT is 56, SGOT is 46 and ALP is 278. Earlier, for triglycerides, he used to take Fenofibrate. His HDL and LDL were not very high, rather...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. A bitter taste in the early morning hours is seen in people with acid regurgitation or gastroesophageal reflux disease (GERD) and in smokers. I would suggest a course of PPI (proton pump inhibitors) with Levosulpride like capsule Sampraz L (a ...  Read Full »
 
Will Nexium help to improve belching?
Query: Hi doctor, I have been having shortness of breath, excessive yawning and belching. After about a week the shortness of breath went away. Last night, I drank bicarbonate of soda with lime and water and woke up back with the gasping for air and feeling of shortness of breath. Could the baking soda ha...  Read Full »
Dr. Naresh Kumar Monigari
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I had gone through all the details posted. Belching and bloating sensation can be the side effect of the drug. Kindly avoid spicy foods, cold drinks, tea, coffee and eat timely. I suggest Pantocid-L (Pantoprazole with Levosulpiride) combination tablet daily morning on...  Read Full »
 
Why do I have vomiting in the early morning?
Query: Hi doctor, I am having vomiting in the early morning. I consulted a doctor, and the doctor told that it is due to allergy. I want to know the reason for having vomiting. Please suggest.  Read Full »
Dr. Koushik Mukherjee
General Practitioner

Answer: Hi, Welcome to icliniq.com. Vomiting can occur due to allergy. Causes of vomiting are extensive. It can also happen due to gastritis. If you are having hyperacidity and indigestion, then you can have frequent vomiting. I suggest you take PPI (proton pump inhibitor) with Domperidone combination lik...  Read Full »
 
I have acidity and indigestion problem. What to do?
Query: Hi doctor, I am a 27 year old male, who weighs 62 kg. My stomach is swollen, and it feels as if it is filled with gas. I also have low appetite, acidity, and indigestion. I used to chew tobacco from a long time, but I quit it recently. I am an occasional drinker, and I am fond of spicy foods. I am...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are suffering from an acid peptic disease, for which you are taking Famotidine at present. Also, your stomach is bloated as mentioned in your post. So you have features of IBS (irritable bowel syndrome), and I would suggest you take a com...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Esomeprazole? We have medical experts to help you right away.

Ask a Doctor Online Now!